# SDR UALA2012102206005

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 49,631 hours, 20,119 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES OBSERVED STARTING JUST AFT OF RADOME AT SIX O'CLOCK, EXTENDING BACK JUST O/B OF FWD E-E DOOR AND LEFT NLG DOORS ALONG 4TH LEFT FASTENER LINE FROM BELLY CENTERLINE.  STRIKES GO ENTIRE LENGTH OF A-C.  REPAIRED PER SRM.
